View Single Post
Old 03-13-2003, 08:32 PM   #5
MiamiBarbie MiamiBarbie is offline
Member
 
Join Date: Mar 2003
Posts: 74
MiamiBarbie HB User
Post

Thank you all for your suggestions. I guess, I will have to find another dermatologist, since this one actually yelled at me, that he does not prescribe accutane, because of side effects and that my acne was not cystic... So, what does he call those red bumps, that have been on my face for over six months now? Also, I don't get the fact, that drying out your skin from the outside, like the differin and benzaclyn do will help. Isn't that kind of the same thing as using alcohol on your face? Last week I was not using anything and in the morning my face always looked better. Now, with all these product, this guy prescribed...it looks even worse and redder! But I guess accutane is the answer... Has anyone experienced hair loss? I have beautiful hair, as everyone says, I don't want to lose it. Thank you....